MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. DISPOSABLE CUFF WITH PLC AND PROTECTIVE SLEEVE, 18 IN. (46CM) - DP, SB; TOURNIQUET CUFF, SINGLE-USE

ZIMMER SURGICAL, INC. DISPOSABLE CUFF WITH PLC AND PROTECTIVE SLEEVE, 18 IN. (46CM) - DP, SB; TOURNIQUET CUFF, SINGLE-USE
Model Number N/A
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).A follow up/ final report will be submitted once investigation is complete.G2: foreign country - japan.Visual examination of the returned product/provided pictures identified there was an embedded particulate (2.9 mm sq.) inside the sealed packaging of one of the cuffs; not within the packaging materials inspection specifications.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that before shipment, during inspection at arrival found debris in sterile package.At evaluation it was found to not meet specifications.There was no patient involvement.No adverse events were reported as a result of this malfunction.Due diligence is complete and there is no additional information.

Brand Name
DISPOSABLE CUFF WITH PLC AND PROTECTIVE SLEEVE, 18 IN. (46CM) - DP, SB
Common Device Name
TOURNIQUET CUFF, SINGLE-USE
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key17669688
Report Number0001526350-2023-01061
Device Sequence Number17914219
Product Code KCY
UDI-Device Identifier00889024382527
UDI-Public(01)00889024382527(17)260320(10)59371615
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2026
Device Model NumberN/A
Device Catalogue Number60707015300
Device Lot Number69371615
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2023
Initial Report FDA Received Date09/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose